loading page

Pembrolizumab induced hyperpigmentation in a patient with lung adenocarcinoma: a case report
  • +2
  • Yulu Zhou,
  • Guolin Huang,
  • Yanzheng Wei,
  • Zaoqin Yu,
  • Jiayao Wu
Yulu Zhou
Central South University Third Xiangya Hospital Center of Clinical Pharmacology
Author Profile
Guolin Huang
The Fifth Affiliated Hospital of Guangxi Medical University and The First People's Hospital of Nanning
Author Profile
Yanzheng Wei
The People's Hospital of Laibin Xingbin District
Author Profile
Zaoqin Yu
Tongji Hospital, Tongji Medical College, Huazhong University of Science and Technology
Author Profile
Jiayao Wu
Tianjin Medical University General Hospital
Author Profile

Abstract

Pembrolizumab is more widespread use clinically with Pembrolizumab being recommended as a first-line therapy for advanced NSCLC. At the same time, some new adverse reactions have also been discovered, including hyperpigmentation. We hereby present a 77-year-old Chinese female with primary bronchial lung cancer. Genetic testing showed negative for EGFR and ALK. Immunohistochemical analysis showed tumor proportion score (TPS) of PD-L1 was 80% on tumor cells. Then the patient received pembrolizumab 200mg every three weeks, as the first-line therapy. Two courses after initiation pembrolizumab, hyperpigmentation appeared on her face and back of the hand. The right middle lobe mass and mediastinal lymph node metastasis progressed after nine courses after initiation of pembrolizumab, and the patient’s entire face turned black. It potentially indicates that cutaneous adverse events of hyperpigmentation, might be a negative predictor of response to pembrolizumab in metastatic lung adenocarcinoma patients.